Leader Health Care
Extra Strength Acetaminophen 500 Mg Caplets by Leader, 50 EaLeader Health Care
- Contains acetaminophen ingredient.
- Temporarily relieves headache, backache, toothache premenstrual and menstrual cramps.
- Temporarily relieves common cold, minor pain of arthritis, muscular aches.
- Use adults and children 12 years and over.
- Aspirin free.
Please read all label information carefully on delivery and prior to use.*Note: All pictures shown are for illustration purposes only. Actual product may vary due to product enhancement.
4.7 Rating 1374 Reviews
Item as depicted. Very fast service and delivery! will buy again from this company.
March 06, 2022
Quick and hassle-free ordering and shipping process. I'will buy from them again.
March 05, 2022
Shopping experience was excellent. It even arrived early and additionally they give you a discount and is the cheapest price online.
February 27, 2022
Thank you for the prompt shipment of the Cutemol Cream order.
March 12, 2022